# SDR CALA9701756

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 CRACK IN LT WING BOOST PUMP CUTOUT IN REAR SPAR AFT WEB ON PERIPHERY AND AFT FACE OF CUTOUT.  THE CRACK WAS STOP DRILLED.  DOUBLER, FILLER, AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 57-10-00, FIGURE 53 AND 51-31-01.
